Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online
Ask a Urologist   »  

Experiencing burning sensation in penis. Noticed blood in urine after multiple masturbation? Concerned

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5513 Questions
Question
I had multiple masturbation after few days today and it was continuious and then i went to urinate and had blood in my urine and there was burning sensation inside my penis. still blood does drip off when i go to pee.
Posted Sat, 1 Jun 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Grzegorz Stanko 25 minutes later
Hello!

Thank you for the query.

Blood in the urine and burning while urinating, burning inside the penis are most likely caused by urethra. However urinary bladder can be affected as well.
With such infection you may also suffer from lower abdominal pain, back pain, frequent urinating, fever (but not necessarily).

Usually masturbation does not cause any infection. It is a very normal habit. However due to dirty hands for example, bacteria can get to the urinary tract.

If this is not the first time you have this, blood sugar level should be checked as diabetes can cause recurring urinary tract infections.

For diagnostics and treatment you should have urine analysis (white blood cells, erythrocytes and bacteria present in the urine will indicate an infection) and urine culture test (to determine which bacteria is causing an infection and what will be the best antibiotic).
If the infection will be confirmed, you should be prescribed with an antibiotic.

You should also drink plenty of mineral water and use cranberries supplements. Try to urinate more often (it flushes bacteria).

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Experiencing burning sensation in penis. Noticed blood in urine after multiple masturbation? Concerned 24 hours later
Hi ,

I had full abdominal ultrasound done and found a calculus measuring 4mm in the lower pole of the left kidney. all other organs seems to be normal. Will this be the reason for the bleeding? I also have a border line amount of uric acid in blood. 6.8 where 7.2 is the safe limit.

 
 
Answered by Dr. Grzegorz Stanko 2 hours later
Hello!

Yes, kidney stone can be the reason of your bleeding. This happens quite often with this condition. However usually it causes strong, sudden pain on the one side back, radiating to the lower abdomen and groin. But not always. Such stone can be also the reason of infection, and both conditions together can be responsible for bleeding.
Your uric acid is not a border line. It is in normal ranges. So no reason to worry about it. Uric acid can get high due to increased protein consumption or decreased fluids intake (and decreased amount of urine). But yours is fine so no reason to worry about it.

You havent mentioned about urine analysis which is the most important test for you. You might need antibiotics.
Also follow mentioned before advice (drink plenty of mineral water and use cranberries supplements).

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor